# SDR HEEA088223

- Difficulty date: July 15, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,492 hours
- Engine: Pwa PT6*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A53072
- Condition: Leaking
- Location: Free Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HAD NR 1 ENGINE LOW SIDE GOVERNOR FAILURE.  MAINTENANCE LEAK CHECKED ALL LINES AND REPLACED GOVERNOR.  ALSO CHECKED LINES FOR CONTAMINATION.
